Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feeling figity and head pressure. Have had autoimmune disease, BP, hypercholesterolemia, hypothyroidism and sleep apnea. On medicine

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am feeling figity on edge and at times a head pressure been recently checked out for cardiac disease all ok. have hx of autoimmune disease mixed collagen vascular dis since age 30 chronic and recent terrible lower back pain , on savella for 3 months. history of high blood pressure on meds for that high cholestal Lipitor and armour thyroid for post thyroid cancer 3 year ago.i am also being followed up for a diffusion rate of 61 percent with a pulmonologist 6 years. was borderline hypothyroid before the surgery. pre diabetic acl 6 weight good and I am 5 foot 8. it is very hot here but I am constantly heat insensisitive as have been most of my life recent flushes and feeling clamy. can this be medication related
I am being treated for sleep apnea and fear the pain meds given I minimize the dosage. they want me on 60 mgms oxy hydro for breakthrough I take 40 and at times a haf of hydrococone
Posted Thu, 5 Sep 2013 in Mental Health
Answered by Dr. Srikanth Reddy 17 days later
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
I understand that you are having multiple issues with autoimmune disease, blood pressure, hypercholesterolemia, hypothyroidism, sleep apnoea and on pain killers and multitude of other drugs.
Your feeling of figity and being on edge with pressure in head can be due to many different reasons and yes, drugs could be responsible for this kind of symptom. However the most common cause for these kind of symptom is anxiety, which is very common in people of 60s with multiple medical illnesses.
I suggest that you should XXXXXXX a psychiatrist who can assess you for the anxiety disorder. If present you will be needing some cognitive behavioral therapy sessions, which occur weekly and you will need atleast 10-15 of them by a therapist. Sertraline is a medication which will help you in this particular case.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor